# SDR AALA202503178318

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,201 hours, 34,613 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Part number: 60592101
- Part serial: 1717
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING J/C 26C80052001 FOUND BOTTLE 7506MM LH O/W HATCH INFLATION CABLE ADAPTER BROKEN INSIDE RELEASE CABLE. REPLACED THE L/H OVERWING SLIDE BOTTLE PER AMM 25-62-46.
